# SDR COMA086348

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,164 hours, 26,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERNAL SKIN DOUBLER AT STA 640 IS CRACKED.  FABRICATED PARTS AT STA 640 IAW CRJ REO 601R-53-61-506.  (S)
